Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 194962, 19 pages
http://dx.doi.org/10.1155/2014/194962
Research Article

Optimal Control of Investment-Reinsurance Problem for an Insurer with Jump-Diffusion Risk Process: Independence of Brownian Motions

1Department of Mathematics, Tianjin University, Tianjin 300072, China
2Center for Applied Mathematics, Tianjin University, Tianjin 300072, China

Received 18 March 2014; Revised 20 June 2014; Accepted 25 June 2014; Published 24 July 2014

Academic Editor: Simone Marsiglio

Copyright © 2014 De-Lei Sheng et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

De-Lei Sheng, Ximin Rong, and Hui Zhao, “Optimal Control of Investment-Reinsurance Problem for an Insurer with Jump-Diffusion Risk Process: Independence of Brownian Motions,” Abstract and Applied Analysis, vol. 2014, Article ID 194962, 19 pages, 2014. https://doi.org/10.1155/2014/194962.